# SDR DGCA06002

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 46575
- Aircraft time: 8,918 hours, 7,742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 840502
- Part serial: A50074
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN DEPARTING FROM SPIRIT OF ST. LOUIS AIRPORT S.U.S., THE CREW RETRACTED THE MAIN GEAR, UPON COMPLETION OF THE UP CYCLE THE CREW HEARD A KNOCKING NOISE FROM THE BELLY OF THE AIRCRAFT, AND THEN GOT A RED LIGHT IN THE GEAR HANDLE.  THEY PUT THE GEAR DOWN AND HAD GOOD INDICATION.  THEN PERFORMED A FLY-BY AND TOWER SAID ALL LOOKED NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.
